Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    ScottyShotty is offline Associate Member
    Join Date
    Jul 2005
    Posts
    270

    could nolv. be hindering my gains?

    I've been taking 55 mg of nolv. ed for my first time ever test-e 500 mg a week cycle.
    Its almost week 7 and I've been taking 55 mg because the gyno still swells up and gets itchy about every 3 days
    Could this be hindering my results, because I heard your first cycle you should "blow-up"?
    Thanks for any results. Pics are in the members pics forum

  2. #2
    vitor is offline Anabolic Member
    Join Date
    Oct 2005
    Posts
    2,222
    Never take test without anti-estrogen. No, nolva does not hinder gains, but could hinder water-retenion, maybe thats why it feels like you are not blowing up!

  3. #3
    Darkness's Avatar
    Darkness is offline Member
    Join Date
    Aug 2003
    Location
    Charlotte in a cage
    Posts
    860
    Well test e only starts kicking in around week 5-6. You still have some time to baloon up. You should've taking something to jumpstart you like dbol or drol.

  4. #4
    TCEL300 is offline Member
    Join Date
    Jun 2005
    Location
    Boston
    Posts
    928
    im on test E and tren A and im takn 20mg nolva ed...55 is a bit high...maybe drop it to 20

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •